MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PATIENT TRACKER NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) PATIENT TRACKER NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9734887
Medical Device Problem Codes Device Inoperable (1663); Communication or Transmission Problem (2896); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site dr.(b)(6) declined to provide patient information.Return requested for suspect non-invasive patient tracker.No parts have been received by manufacturer for analysis.
 
Event or Problem Description
A medtronic representative reported that while in an ear, nose & throat (ent) procedure, the site had a damaged patient tracker with verification issues.The patient tracker was working the suddenly became unverified.This occurred during active navigation.The damaged patient tracker was replaced with a back-up instrument and the procedure continued.No further details regarding the damage, or how it occurred, were provided.The surgeon completed the procedure with the use of the navigation system.There was no delay of therapy.There was no impact on patient outcome.

Brand Name
PATIENT TRACKER NON-INVASIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6562323
Report Number1723170-2017-01975
Device Sequence Number1170462
Product Code HAW
UDI-Device Identifier00643169488113
UDI-Public00643169488113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/28/2019
Device Catalogue Number9734887
Device Lot Number160728D
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1